فهرست مطالب

Mathematical Sciences and Informatics - Volume:13 Issue: 1, 2018
  • Volume:13 Issue: 1, 2018
  • تاریخ انتشار: 1397/02/17
  • تعداد عناوین: 13
|
  • E. Kacar, Z. Kacar, H. Yildirim Pages 1-13
    In this article, we obtain generalizations for Grüss type integral inequality by using h(x)-Riemann-Liouville fractional integral.
    Keywords: Fractional Integral, Grüss İnequality, Gruss Type Inequalities, Riemann, Liouville Fractional Integral
  • M. Hassani Pages 15-22
    In this paper, we investigate the means of the values of prime counting function $pi(x)$. First, we compute the arithmetic, the geometric, and the harmonic means of the values of this function, and then we study the limit value of the ratio of them.
    Keywords: Primes counting function, Means of the values of function
  • M. Fatehi Nia Pages 23-37
    This paper is concerned with the study of fuzzy dynamical systems. Let (XM ) be a fuzzy metric space in the sense of George and Veeramani. A fuzzy discrete dynamical system is given by any fuzzy continuous self-map de ned on X. We introduce the various fuzzy shad- owing and fuzzy topological transitivity on a fuzzy discrete dynamical systems. Some relations between this notions have been proved.
    Keywords: Fuzzy metric, Fuzzy discrete dynamical systems, Fuzzy shadowing, Fuzzy ergodic shadowing, Fuzzy topological mixing
  • R. Mahjoob Pages 39-50
    The largest class of hyperstructures is the Hv-structures, introduced in 1990, which proved to have a lot of applications in mathematics and several applied sciences, as well. Hyperstructures are used in the Lie-Santilli theory focusing to the hypernumbers, called e-numbers. We present the appropriate e-hyperstuctures which are defined using any map, in the sense the derivative map, called theta-hyperstructures.
    Keywords: Hyperstructures, Hv−structures, Hopes, Theta, structures
  • Ch. Adiga, B. R. Rakshith, K. N. Subba Krishna Pages 51-65
    In this paper, we define duplication corona, duplication neighborhood corona and duplication edge corona of two graphs. We compute their adjacency spectrum, Laplacian spectrum and signless Laplacian. As an application, our results enable us to construct infinitely many pairs of cospectral graphs and also integral graphs.
    Keywords: Duplication corona, Duplication edge corona, Duplication neighborhood corona, Cospectral graphs, Integral graphs
  • E. Rostami Pages 67-73
    Let $R$ be a commutative ring and $I$ an ideal of $R$. The zero-divisor graph of $R$ with respect to $I$, denoted by $Gamma_I(R)$, is the simple graph whose vertex set is ${x in Rsetminus I mid xy in I$, for some $y in Rsetminus I}$, with two distinct vertices $x$ and $y$ are adjacent if and only if $xy in I$. In this paper, we state a relation between zero-divisor graph of $R$ with respect to an ideal and almost prime ideals of $R$. We then use this result to give a graphical characterization for $SPAP$-rings.
    Keywords: SPAP, Ring, Almost prime ideal, Zero, divisor graph with respect to an ideal
  • H. Sadeghi Pages 75-87
    In the present paper for two $mathfrak{A}$-module Banach algebras $A$ and $B$, we investigate relations between $varphi$-$mathfrak{A}$-module approximate amenability of $A$, $psi$-$mathfrak{A}$-module approximate amenability of $B$, and $varphioplus psi$-$mathfrak{A}$-module approximate amenability of $Aoplus B$ ($l^1$-direct sum of $A$ and $B$), where $varphiin$ Hom$_{mathfrak{A}}(A)$ and $psiin$ Hom$_{mathfrak{A}}(B)$.
    Keywords: Banach algebra, Module derivation, Module approximate amenability
  • F. Dehghani-Zadeh Pages 89-96
    This paper is concerned with the relation between local cohomology modules defined by a pair of ideals and the Serre subcategories of the category of modules. We characterize the membership of local cohomology modules in a certain Serre subcategory from lower range or upper range.
    Keywords: Local cohomology modules, Pair of ideals, Serre subcategory
  • Gh. Soleimani Rad, S. Radenovic, D. Dolicanin-Dekic Pages 97-102
    The purpose of this short note is to consider much shorter and nicer proofs about fixed point results on b-metric spaces via b-simulation function introduced very recently by Demma et al. [M. Demma, R. Saadati, P. Vetro, emph{Fixed point results on b-metric space via Picard sequences and b-simulation functions}, Iranian J. Math. Sci. Infor. 11 (1) (2016) 123--136].
    Keywords: b, Metric space, b, Simulation function, Cauchy sequence, Lower semi, continuous
  • B. Dastourian, M. Janfada Pages 103-110
    In this paper, we introduce the concept of family of local atoms in a 2-inner product space and then this concept is generalized to an atomic system. Besides, a characterization of an atomic system lead to obtain a new frame. Actually this frame is a generalization of previous works.
    Keywords: 2, inner product space, 2, norm space, Family of local atoms, Atomic system, Frame
  • A. Shokri, H. Saadat, A. R. Khodadadi Pages 111-129
    In this paper, we investigate the connection between closed Newton-Cotes formulae, trigonometrically-fitted methods, symplectic integrators and efficient integration of the Schr¨odinger equation. The study of multistep symplectic integrators is very poor although in the last decades several one step symplectic integrators have been produced based on symplectic geometry (see the relevant literature and the references here). In this paper we study the closed Newton-Cotes formulae and we write them as symplectic multilayer structures. Based on the closed Newton-Cotes formulae, we also develop trigonometrically-fitted symplectic methods. An error analysis for the onedimensional Schrodinger equation of the new developed methods and a comparison with previous developed methods is also given. We apply the new symplectic schemes to the well-known radial Schr¨odinger equation in order to investigate the efficiency of the proposed method to these type of problems.
    Keywords: Phase, lag, Schrodinger equation, Numerical solution, Newton, Cotes formulae, Derivative
  • S. M. Seyyedi, F. Rahmati Pages 131-138
    In this paper, we characterize the shellable complete $t$-partite graphs. We also show for these types of graphs the concepts vertex decomposable, shellable and sequentially Cohen-Macaulay are equivalent. Furthermore, we give a combinatorial condition for the Cohen-Macaulay complete $t$-partite graphs.
    Keywords: Cohen, Macaulay, shellable, vertex decomposable, edge ideal
  • J. F. Rabago Pages 139-151
    The purpose of this paper is twofold. First we derive theoretically, using appropriate transformation on x(n), the closed-form solution of the nonlinear difference equation x(n) = 1/(±1 x(n)), n ∈ N_0. The form of solution of this equation, however, was first obtained in [10] but through induction principle. Then, with the solution of the above equation at hand, we prove a case of Sroysang’s conjecture (2013) [9] i.e., given a fixed positive integer k, we verify the validity of the following claim: lim x→∞ f(x k)/f(x) = φ, where φ = (1 √5)/2 denotes the well-known golden ratio and the real valued function f on R satisfies the functional equation f(x 2k) =f(x k) f(x) for every x ∈ R. We complete the proof of the conjecture by giving out an entirely different approach for the other case.
    Keywords: Golden ratio, Fibonacci functional equation, Horadam functional equation, convergence